# SDR IPXA2021021265618

- Difficulty date: January 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGRH WING T/E UPPER SURFACE OF SKIN JUST FWD OF #5 SPOILER HAS MULTIPLE LOSSE RIVERS AND APPROX 3 INCH SKIN CRACK.REPAIRED IAW A300 SRM 57-51-12 FIG 207
